MathSciNet Relay Station
MathSciNet bibliographic data
MR2191771 53C22 (55P62)
Papadima, Ştefan; Păunescu, Laurenţiu Isometry-invariant geodesics and nonpositive derivations of the cohomology. J. Differential Geom. 71 (2005), no. 1, 159–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement